# SDR UIEA2019051004159

- Difficulty date: May 10, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,451 hours, 12,669 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START AFTER LANDING THREE STARTS WERE ATTEMPTED.( TRANSFER TO DMI# 111430 MEL 49-11-01A CAT C DUE 20MAY19 PLACARDS INSTALLED.    LP 1073230: PERFORMED ECU BITE, NO FAULTS NOTED. PHYSICALLY CHECKED APU OIL QUANTITY. PERFORMED THREE SUCCESSFUL STARTS, NO DEFECTS NOTED IAW FIM 49-11 FT 959.  )
